EconPapers    
Economics at your fingertips  
 

Estimation of Volatility Functions in Jump Diffusions Using Truncated Bipower Increments

Jihyun Kim (), Joon Park and Bin Wang

No 20-1096, TSE Working Papers from Toulouse School of Economics (TSE)

Abstract: In the paper, we introduce and analyze a new methodology to estimate the volatility functions of jump diffusion models. Our methodology relies on the standard kernel estimation technique using truncated bipower increments. The relevant asymptotics are fully developed, which allow for the time span to increase as well as the sampling interval to decrease and accommodate both stationary and nonstationary recurrent processes. We evaluate the performance of our estimators by simulation and provide some illustrative empirical analyses.

Keywords: nonparametric estimation; jump diffusion; aymptotics; diffusive and jump; volatility functions; Lévy measure; optimal bandwidth; bipower increment; threshold truncation. (search for similar items in EconPapers)
JEL-codes: C14 C22 C58 (search for similar items in EconPapers)
Date: 2020-05
New Economics Papers: this item is included in nep-ecm, nep-gen, nep-ore and nep-rmg
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.tse-fr.eu/sites/default/files/TSE/docu ... 2020/wp_tse_1096.pdf Full Text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tse:wpaper:124234

Access Statistics for this paper

More papers in TSE Working Papers from Toulouse School of Economics (TSE) Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2021-04-29
Handle: RePEc:tse:wpaper:124234